Hypopigmentation along subcutaneous veins following intrakeloid triamcinolone injection: A case report and review of literature

P. Kumar, S. Adolph

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

An unusual pattern of hypopigmentation along the proximal veins following repeated intralesional injection of triamcinolone acetonide in a keloid over the left shoulder of a 14 year old girl is reported and the relevant literature is reviewed.

Original languageEnglish
Pages (from-to)487-488
Number of pages2
JournalBurns
Volume24
Issue number5
DOIs
Publication statusPublished - 01-08-1998
Externally publishedYes

Fingerprint

Intralesional Injections
Hypopigmentation
Keloid
Triamcinolone
Triamcinolone Acetonide
Veins
Injections

All Science Journal Classification (ASJC) codes

  • Emergency Medicine
  • Surgery

Cite this

@article{969570ff767640478987250632f3180a,
title = "Hypopigmentation along subcutaneous veins following intrakeloid triamcinolone injection: A case report and review of literature",
abstract = "An unusual pattern of hypopigmentation along the proximal veins following repeated intralesional injection of triamcinolone acetonide in a keloid over the left shoulder of a 14 year old girl is reported and the relevant literature is reviewed.",
author = "P. Kumar and S. Adolph",
year = "1998",
month = "8",
day = "1",
doi = "10.1016/S0305-4179(98)00047-3",
language = "English",
volume = "24",
pages = "487--488",
journal = "Burns",
issn = "0305-4179",
publisher = "Elsevier Limited",
number = "5",

}

Hypopigmentation along subcutaneous veins following intrakeloid triamcinolone injection : A case report and review of literature. / Kumar, P.; Adolph, S.

In: Burns, Vol. 24, No. 5, 01.08.1998, p. 487-488.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Hypopigmentation along subcutaneous veins following intrakeloid triamcinolone injection

T2 - A case report and review of literature

AU - Kumar, P.

AU - Adolph, S.

PY - 1998/8/1

Y1 - 1998/8/1

N2 - An unusual pattern of hypopigmentation along the proximal veins following repeated intralesional injection of triamcinolone acetonide in a keloid over the left shoulder of a 14 year old girl is reported and the relevant literature is reviewed.

AB - An unusual pattern of hypopigmentation along the proximal veins following repeated intralesional injection of triamcinolone acetonide in a keloid over the left shoulder of a 14 year old girl is reported and the relevant literature is reviewed.

UR - http://www.scopus.com/inward/record.url?scp=0032143271&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0032143271&partnerID=8YFLogxK

U2 - 10.1016/S0305-4179(98)00047-3

DO - 10.1016/S0305-4179(98)00047-3

M3 - Article

C2 - 9725695

AN - SCOPUS:0032143271

VL - 24

SP - 487

EP - 488

JO - Burns

JF - Burns

SN - 0305-4179

IS - 5

ER -